# SDR DALA2016021701172

- Difficulty date: February 13, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N962DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53532
- Aircraft time: 46,324 hours, 26,818 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Latch
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE LATCH SPADE WORN AT 1O'CLOCK POSITION.  REPLACED SPADE IAW MM.
